Announcement

Collapse
No announcement yet.

Stopped taking oxybutynin and now salivating without control!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Stopped taking oxybutynin and now salivating without control!

    Just as the title of this thread goes. I've been regularly taking oxybutynin, I've now stopped and I started salivating without control. It's awful.

    Has anyone gone trough this? Any recommendation?

    Thanks in advance!

    #2
    Some people can drool as much as they like

    Apparently, Bill Gates drools, rocks back and forth and looses his temper and throws things.
    http://hugequestions.com/Eric/Linux/Linux3.html

    Now if you had as much money as him, you could do whatever you want and get away with it.

    Start taking it again and taper off?

    How is bladder managed?

    Sometimes need it for SP.

    Sphincterotomy and condom drainage?

    Is pressure in bladder between catheters okay without it?
    http://zagam.net/

    Comment


      #3
      Why did you stop the oxybutinin? Did you not start a different anticholenergic? All anticholenergics can suppress a number of parasympathetic functions, including salivation, tear production, and even mucous production in the gut. Often constipation is a problem, both due to less peristalsis and less mucous.

      Have you spoken to your physician about the excessive salivation? This is not normal, and there are a number of conditions that can cause it that should be more completely explored.

      (KLD)
      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

      Comment


        #4
        Yes I think I have less peristalsis since I stuffed up 2 weeks ago this is why my bowels feel like their dead with no push and have to take Movicol to get any relief

        Comment


          #5
          Originally posted by zagam View Post
          Apparently, Bill Gates drools, rocks back and forth and looses his temper and throws things.
          http://hugequestions.com/Eric/Linux/Linux3.html

          Now if you had as much money as him, you could do whatever you want and get away with it.

          Start taking it again and taper off?

          How is bladder managed?

          Sometimes need it for SP.

          Sphincterotomy and condom drainage?

          Is pressure in bladder between catheters okay without it?
          I would just take it to stop salivating
          Originally posted by SCI-Nurse View Post
          Why did you stop the oxybutinin? Did you not start a different anticholenergic? All anticholenergics can suppress a number of parasympathetic functions, including salivation, tear production, and even mucous production in the gut. Often constipation is a problem, both due to less peristalsis and less mucous.

          Have you spoken to your physician about the excessive salivation? This is not normal, and there are a number of conditions that can cause it that should be more completely explored.

          (KLD)
          I started taking Mirabegron, so I stopped taking Oxybutinin. I'm convinced the excessive salivation is due to dropping oxybutinin because as soon as I start taking it again the problem disappears within one or two days. I tried dropping and starting taking the drug again several times and the behavior is always the same.

          Comment

          Working...
          X